# SDR 2011FA0000062

- Difficulty date: January 6, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sleeve
- Part number: 86151
- Condition: Loose
- Location: Carb Mixture
- Component: Carburetor
- Component part number: 1060191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MIXTURE SLEEVE WAS FOUND LOOSE/ROTATED IN A CARBURETOR SUBMITTED FIR INSPECTION AND COMPLIANCE WITH SB-18 WHICH PERTAINS TO LOOSE MIXTURE CONTROL LSEEVES.  ALTHOUGH THIS SLEEVE HAD NOT ROTATED FAR ENOUGH TO CAUSE FUEL STARVATION, HAD IT MOVED FURTHER, FUEL STARVATION COULD HAVE OCCURRED, RESULTING IN LOSS OF POWER.  SUBMITTER REITERATES THE IMPORTANCE OF HAVING CARBURETORS AFFECTED BY SB18 INSPECTED AND REPAIRED PRIOR TO FURTHER FLIGHT.
